# SDR IXXA20240212004

- Difficulty date: February 10, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N409AZ
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 124,549 hours, 24,737 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULED INSPECTIONS LINE MAINTENANCE REPORTED WITH LEFT AND RIGHT PACKS IN OPERATION EXHAUST SMELLS IN THE THE FLIGHT DECK WERE NOTED. SMOKE OR FUMES IN CABIN CONDITIONAL INSPECTION PER B767 AMM 05-51-56 SATISFACTORY. NO SIGNS OF OIL CONTAMINATION. WITH LEFT AND RIGHT ENGINES ENGAGED AND ISOLATED FROM APU BLEED AIR, NO FAULTS FOUND. NO SMOKE OR FUMES IN CABIN. WITH LEFT AND RIGHT PACKS AND ENGINES ENGAGED AND TRIM AIR VALVES FULLY OPEN IAW B767 21-51-00, FAULT NOT DUPLICATED. WITH APU BLEED AIR ONLY AND TRIM AIR VALVES FULLY OPEN LEFT AND RIGHT PACKS WERE ENGAGED. NO FAULTS FOUND. COOLING PACK SYSTEM CHECKS GOOD. AIRCRAFT RELEASED TO SERVICE.
